# SDR USAA2011092600013

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A6801
- Condition: Misinstalled
- Location: Fuselage
- Part time: 27,174 hours, 15,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2S CHECK - SLIDE/RAFT AT DOOR 841 HITS FUSELAGE WHEN DOOR IS FULLY OPEN.  REPACKED SLIDE RAFT AT DOOR 841 IAW CMM 25-61-20 REV 16 PAGE 309 SECC, DISASSEMBLY AND FOLDING PROCEDURE P-11921 REV AC.
